# SDR TWAA0105810

- Difficulty date: March 28, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE LT GEAR WHEEL WELL FAIRING BEAM FWD OF CENTER KEEL ON LT SIDE HAD A 3 INCH CRACK.  INSTALLED NEW FAIRING BEAM.  INSTALLED PER SPM 6-70-01 PAGE 2 AND 3, PER DRAWING 5930584-163 AND 5930584.  INSTALLED AD RIVETS PER SRM 51-30-2 PAGE 1 AND 3.  INSTALLED HI-LOKS PER SRM 51-30-5 PAGE 1 AND 3.  TORQUED HI-LOKS PER SRM 51-30-1 PARAGRAPH 6.
